Anabolics
Search More Than 6,000,000 Posts
Results 1 to 18 of 18
  1. #1
    BigPimpn is offline New Member
    Join Date
    Jun 2005
    Location
    Chicago
    Posts
    36

    Post Emotional, Please Help

    Guys, I dont know what is happening to me, please done anyone laugh, but Im getting very emotional and sensitive to the littlest things. Im on week 10 of

    wk 1-14 100 mg Prop Ed
    wk 1-12 600 mg Eq weekly
    wk 9-14 50 mg winny Ed.

    It just seemed to start, Ive been taking some anti e's along the way for the first so many weeks I used clomid cause I didnt have anything, then I got some proviron and started using that 50 mg daily, but I just seem to be an emotional roller coaster. Does this happen to anyone else and if so is there anything that helps?

  2. #2
    slooby's Avatar
    slooby is offline Associate Member
    Join Date
    Jun 2005
    Location
    Texas
    Posts
    191
    yea man, when i was on t400, when i got mad i got more emotional then angry.

  3. #3
    symatech's Avatar
    symatech is offline Retired Moderator
    Join Date
    May 2002
    Location
    not where I want to be
    Posts
    7,546
    yeah it's normal. a few months after your last shot you'll be back to normal. Just keep your head up and remind yourself that it's just hormones and that things aren't really that bad.

  4. #4
    BigPimpn is offline New Member
    Join Date
    Jun 2005
    Location
    Chicago
    Posts
    36
    I dont know what the hell is going on, Im not getting angry from the test, Im getting depressed and emotional, its weird, the littlest things Im getting all sad and worked up, I know it sounds kinda stupid, but I was hoping that this is some what normal from the hormones.

  5. #5
    slooby's Avatar
    slooby is offline Associate Member
    Join Date
    Jun 2005
    Location
    Texas
    Posts
    191
    o that is very normal it, will pass just have to think positive. just dont let those little things get to you

  6. #6
    oldandgrim's Avatar
    oldandgrim is offline Associate Member
    Join Date
    Jun 2005
    Location
    Endland
    Posts
    365
    thats normal man, you could always take up swimming that way no one will notice your tears.

    LOL

  7. #7
    oldandgrim's Avatar
    oldandgrim is offline Associate Member
    Join Date
    Jun 2005
    Location
    Endland
    Posts
    365
    I combated mine with a mood lifter like Ethedrine and caffeine

  8. #8
    devil1's Avatar
    devil1 is offline Jacked Jarhead
    Join Date
    Jun 2004
    Location
    working:(
    Posts
    3,355
    hang in there bro, i made the mistake of a tren only cycle a little while back. i felt just the way you are describing. it'll go away, keep your head up

  9. #9
    keylock is offline Associate Member
    Join Date
    May 2005
    Location
    wa
    Posts
    359
    At least your not on TREN thats a roller coster ride!!!!

  10. #10
    Tazwell's Avatar
    Tazwell is offline Senior Member
    Join Date
    Jul 2004
    Location
    TEXAS
    Posts
    1,100
    this might sound stupid but, try to clear your head, and figure out what it is that's bothering you..

    tren made me up and down with my emotions sometimes.. one time i heard a song, that reminded me of my ex from like last year.. i almost cried.. our realationship ended badly, but i don't even really miss that bitch, or think about her, at all..

    other times i would get down, or angry, or stressed all of a suden.. i had to think about what was bothering me.. usually turned out to be no big deal like, i had to clean my apartment, or a dissagreament i had with my mom.. it was always something dumb that i was over reacting to.. i just cleaned, or gave my mom a call, problem solved..

    think about what's bothering you.. juice can make you over react to stupid little problems, some you can fix, some you can't, but it's better to know what that problem is..
    Last edited by Tazwell; 07-20-2005 at 02:29 AM.

  11. #11
    Fozaldo's Avatar
    Fozaldo is offline Associate Member
    Join Date
    May 2005
    Posts
    164
    I had a few problems with depression last year and found that music helps. Play some real loud feel good music, dont play any love songs though for christ sake.

  12. #12
    Duke of Earl's Avatar
    Duke of Earl is offline Senior Member
    Join Date
    Mar 2004
    Location
    Europe
    Posts
    1,350
    Sh!t - I almost cried watching the OC yesterday ! Fu<king clomid !
    Like tazwell says - just keep your life in order ( ie cleaning, working through your ''to do '' list etc ) - and always reminding yourself that it's just your fu<ked up hormone levels that are making you feel this way.
    Oh yeah and for fu<ks sake think very carefully about how you really feel about any chicks in your life - I always end up calling ex-es and apologising for treating them bad, or even worse thinking I'm totally in love with someone who in reality I wouldn't normally look at twice !
    GL
    Last edited by Duke of Earl; 07-20-2005 at 10:53 AM.

  13. #13
    nomore1324 is offline Associate Member
    Join Date
    May 2005
    Posts
    440
    i get major emotional straight up i dunno whats up with me, i have had the exact same feelings broi

  14. #14
    husky21 is offline Junior Member
    Join Date
    Jul 2005
    Location
    States
    Posts
    94
    look at it this way you will now be more in tune with your girlfriend or wife.

  15. #15
    ODC0717 is offline Anabolic Member
    Join Date
    Apr 2004
    Posts
    2,060
    I never got emotional, just angry. I don't think it was the juice because I'm an aggresive person by. When I'm on and I start gettin pissed I think about what it is I'm getting mad about and realize it's over nothing most of the time and move on. As far as the depression and emotional, I 've never experienced the emotional, but I've felt depressed before, although I don't chalk it up to the juice. I do think that the juice helped bring it out but it was a very fu cked up time in my life and the gym and my gear was all I had along with my girlfriend. Keep your head up bro, it'll pass.

    _ODC

  16. #16
    The Baron's Avatar
    The Baron is offline Fourth Koala of the Apocalypse
    Join Date
    Mar 2002
    Posts
    2,999
    Try 1mg/ED of letro for 3-4 weeks and see if you don't get some relief. Sounds like estrogen probs to me. I get like that. I find myself crying over stuff in the friggin newspaper, sad stuff or even happy stuff, and then say to myself... whoops... better get the est under control, here...

    Our hormones play a major role in our emotions. My fiancee used to be on 80mg/month of estradiol valerate and also oral estrace and premarin and she got suicidal, even. When she got depressed, she would take extra estrogen...; a real bad spiral. It took a long time to get that under control. I can tell when her est is high or low, just by observing her, after being together for the last 5 years. I could probably manipulate the hell out of her by slipping extra est in her food or substituting an underdosed fake LOL! It is almost impossible to fight the effects of hormone imbalance on the mind. The only real way to control it is to get the hormones themselves under control.

  17. #17
    jinos's Avatar
    jinos is offline Member
    Join Date
    May 2005
    Location
    delts and quads
    Posts
    535
    When on pct you might more emotional. Try taking clomid at night and get some melatonine for now. That worked for me. Hang in there. It'll be worth it at the end.

  18. #18
    Join Date
    Jun 2004
    Location
    strong island, NY
    Posts
    579
    it happens bro. hormones have a huge effect on mood.

    i get some anger problems off of tren usually. parabolan was the worst though. i used it for only 3 weeks... those 3 weeks i stayed in my house in bed and was practically suicidal. after that i stopped using it and will never use it again.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •